# SDR YENA200534

- Difficulty date: June 22, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 3,169 hours, 1,094 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN CRUISE, F/A'S REPORTED AN ELECTRICAL ODOR IN ROW 26 O/H COMPT LEVEL.  SHUT OFF AFT AVIONICS COMPT RACK POWER AND ODOR WENT AWAY. LATER F/A'S REPORTED ODOR AGAIN, CORRELATED ODOR WITH FLUSHING OF LAV-E.  CONTINUED WITH LAV-E BLOCKED & RACK POWER OFF, NO FURTHER ODORS REPORTED.  SPOKE TO C/P & INFLIGHT CREW VERIFIED ODOR AROUND ROW 26, TURNED L/TV OFF AND ODOR CAME BACK WHEN LAV-E FLUSHED.  CONFIRMED THAT NO ODOR NOTICED BY PASSENGER INSIDE OR OUTSIDE LAV.  INSPECTED LTV, ACCOMPLISHED INFO NOTICE 2004-T023TR, NO FAULTS FOUND, LTV OPS CHECK NORMAL.  INSPECTED O/H LIGHTS AND CEILING AREA, LAV E FLUSH MOTOR/ VALVE, GALLEY EQUIPMENT, NO DEFECT OR SMELL NOTED PER TSM AND INFO NOTICE A/C OK FOR SERVICE.
